Advanced Search
Article Contents
Article Contents

Fractional Navier-Stokes equations

  • * Corresponding author:Jan W. Cholewa

    * Corresponding author:Jan W. Cholewa 

J.C. partially supported by grant MTM2012-31298 from Ministerio de Economia y Competividad, Spain; T.D. partially supported by NCN grant DEC-2012/05/B/ST1/00546, Poland

Abstract Full Text(HTML) Related Papers Cited by
  • We consider fractional Navier-Stokes equations in a smooth bound-ed domain $Ω\subset\mathbb{R}^N$, $N≥2$. Following the geometric theory of abstract parabolic problems we give the detailed analysis concerning existence, uniqueness, regularization and continuation properties of the solution. For the original Navier-Stokes problem we construct next global solution of the Leray-Hopf type satisfying also Duhamel's integral formula. Focusing finally on the 3-D model with zero external force we estimate a time after which the latter solution regularizes to strong solution. We also estimate a time such that if a local strong solution exists until that time, then it exists for ever.

    Mathematics Subject Classification: Primary: 35Q30, 35K90, 35S11.


    \begin{equation} \\ \end{equation}
  • 加载中
  •   H. Amann, Linear and Quasilinear Parabolic Problems, Volume Ⅰ, Abstract Linear Theory Birkhaüser Verlag, Basel, 1995. doi: 10.1007/978-3-0348-9221-6.
      J. Arrieta  and  A. N. Carvalho , Abstract parabolic problems with critical nonlinearities and applications to Navier-Stokes and heat equations, Trans. Amer. Math. Soc., 352 (2000) , 285-310.  doi: 10.1090/S0002-9947-99-02528-3.
      J. M. Ball , Strongly continuous semigroups, weak solutions and the variation of constants formula, Proc. Am. Math. Soc., 63 (1977) , 370-373.  doi: 10.2307/2041821.
      H. Brezis, Analyse Fonctionelle. Théorie et Applications, Masson, Paris, 1983.
      L. A. Caffarelli  and  A. Vasseur , Drift diffusion equations with fractional diffusion and the quasi-geostrophic equation, Ann. Math., 171 (2010) , 1903-1930.  doi: 10.4007/annals.2010.171.1903.
      A. N. Carvalho  and  J. W. Cholewa , Continuation and asymptotics of solutions to semilinear parabolic equations with critical nonlinearities, J. Math. Anal. Appl., 310 (2005) , 557-578.  doi: 10.1016/j.jmaa.2005.02.024.
      J. W. Cholewa and T. Dlotko, Global Attractors in Abstract Parabolic Problems Cambridge University Press, Cambridge, 2000. doi: 10.1017/CBO9780511526404.
      J. W. Cholewa, C. Quesada and A. Rodriguez-Bernal, Nonlinear evolution equations in scales of Banach spaces and applications to PDEs, preprint.
      T. Dlotko, Navier-Stokes equation and its fractional approximations Appl. Math. Optim. (2016). doi: 10.1007/s00245-016-9368-y.
      T. Dlotko , M. B. Kania  and  C. Sun , Quasi-geostrophic equation in R2, J. Differential Equations, 259 (2015) , 531-561.  doi: 10.1016/j.jde.2015.02.022.
      C. L. Fefferman, Existence and smoothness of the Navier-Stokes equation http://www.claymath.org/sites/default/files/navierstokes.pdf
      C. Foias, O. Manley, R. Rosa and R. Temam, Navier-Stokes Equations and Turbulence, Encyclopedia of Mathematics and its Applications, Cambridge University Press, Cambridge, 2001. doi: 10.1017/CBO9780511546754.
      A. Friedman, Partial Differential Equations, Holt, Rinehart and Winston, New York, 1969.
      H. Fujita  and  T. Kato , On the Navier-Stokes initial value problem I, Arch. Rational Mech. Anal., 16 (1964) , 269-315.  doi: 10.1007/BF00276188.
      D. Fujiwara  and  H. Morimoto , An Lr-theorem of the Helmholtz decomposition of vector fields, J. Fac. Sci. Univ. Tokyo, 24 (1977) , 685-700. 
      G. P. Galdi, An Introduction to the Mathematical Theory of the Navier-Stokes Equations. Steady-state Problems Springer Monographs in Mathematics, Springer, New York, 2011. doi: 10.1007/978-0-387-09620-9.
      Y. Giga , Analyticity of the semigroup generated by the Stokes operator in Lr spaces, Math. Z., 178 (1981) , 297-329.  doi: 10.1007/BF01214869.
      Y. Giga , Solutions for semilinear parabolic equations in $L^p$ and regularity of weak solutions of the Navier-Stokes system, J. Differential Equations, 61 (1986) , 186-212.  doi: 10.1016/0022-0396(86)90096-3.
      Y. Giga , Domains of fractional powers of the Stokes operator in Lr spaces, Arch. Rational Mech. Anal., 89 (1985) , 251-265.  doi: 10.1007/BF00276874.
      Y. Giga  and  T. Miyakawa , Solutions in Lr of the Navier-Stokes initial value problem, Arch. Rational Mech. Anal., 89 (1985) , 267-281.  doi: 10.1007/BF00276875.
      B. Guo , D. Huang , Q. Li  and  C. Sun , Dynamics for a generalized incompressible Navier-Stokes equations in $\mathbb{R}^2$, Adv. Nonlinear Stud., 16 (2016) , 249-272.  doi: 10.1515/ans-2015-5018.
      D. Henry, Geometric Theory of Semilinear Parabolic Equations, Springer-Verlag, Berlin, 1981.
      A. Inoue  and  M. Wakimoto , On existence of solutions of the Navier-Stokes equation in a time dependent domain, J. Fac. Sci. Univ. Tokyo, Sec. I, 24 (1977) , 303-319. 
      T. Kato  and  H. Fujita , On the nonstationary Navier-Stokes system, Rend. Sem. Math. Univ. Padova, 32 (1962) , 243-260. 
      H. Komatsu , Fractional powers of operators, Pacific J. Math., 19 (1966) , 285-346.  doi: 10.2140/pjm.1966.19.285.
      O. A. Ladyzhenskaya , On some gaps in two of my papers on the Navier-Stokes equations and the way of closing them, J. Math. Sci., 115 (2003) , 2789-2891. 
      O. A. Ladyzhenskaya , On the uniqueness and smoothness of generalized solutions of the Navier-Stokes equations, Zap. Nauchn. Semin. LOMI, (1967) , 169-185. 
      O. A. Ladyzhenskaya, The Mathematical Theory of Viscous Incompressible Flow, Second English edition, revised and enlarged. Translated from the Russian by Richard A. Silverman and John Chu. Mathematics and its Applications, Vol. 2 Gordon and Breach, Science Publishers, New York-London-Paris, 1969.
      J. -L. Lions, Quelques Méthodes de Résolution des Problèmes aux Limites non Linéaires, Dunod Gauthier-Villars, Paris, 1969.
      J. -L. Lions and E. Magenes, Probl}mes aux Limites non Homogénes et Applications, Vol. Ⅰ, Dunod, Paris 1968.
      G. Łukaszewicz and P. Kalita, Navier-Stokes Equations. An Introduction with Applications Advances in Mechanics and Mathematics 34, Springer International Publishing, 2016. doi: 10.1007/978-3-319-27760-8.
      C. Martínez Carracedo and M. Sanz Alix, The Theory of Fractional Powers of Operators Elsevier, Amsterdam, 2001.
      K. Masuda , Weak solutions of Navier-Stokes equations, Tôhoku Math. Journ., 36 (1984) , 623-646.  doi: 10.2748/tmj/1178228767.
      J. Mattingly  and  Y. Sinai , An elementary proof of the existence and uniqueness theorem for the Navier-Stokes equation, Commun. Contemp. Math., 1 (1999) , 497-516.  doi: 10.1142/S0219199799000183.
      T. Miyakawa , On the initial value problem for the Navier-Stokes equations in $L^p$ spaces, Hiroshima Math. J., 11 (1981) , 9-20. 
      A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations Springer, Berlin, 1983. doi: 10.1007/978-1-4612-5561-1.
      G. Prodi , Un teorema di unicita per le equazioni di Navier-Stokes, Ann. Mat. Pura Appl., 48 (1959) , 173-182.  doi: 10.1007/BF02410664.
      F. Ribaud , A remark on the uniqueness problem for the weak solutions of Navier-Stokes equations, Ann. Fac. Sci. Toulouse Math., 11 (2002) , 225-238.  doi: 10.5802/afst.1024.
      J. C. Robinson, Infinite-Dimensional Dynamical Systems. An Introduction to Dissipative Parabolic PDEs and the Theory of Global Attractors Cambridge University Press, Cambridge, 2001. doi: 10.1007/978-94-010-0732-0.
      J. Serrin, The initial value problem for the Navier-Stokes equations, Nonlinear Problems (Proc. Sympos. , Madison, Wis. , 1962), (1963), 69{98, Univ. of Wisconsin Press, Madison, Wisconsin.
      J. Simon , Compact sets in the space $L^p(0,T;B)$, Ann. Mat. Pura Appl., 146 (1987) , 65-96.  doi: 10.1007/BF01762360.
      P. E. Sobolevskii , On non-stationary equations of hydrodynamics for viscous fluid, Dokl. Akad. Nauk SSSR, 128 (1959) , 45-48 (in Russian). 
      P. E. Sobolevskii, On equations of parabolic type in a Banach space, Trudy Moskov. Mat. Obsc. , 10 (1961), 297-350 (in Russian); Equations of parabolic type in a Banach space, Amer. Math. Soc. Transl. , 49 (1966), 1{62.
      H. Sohr, The Navier-Stokes Equations. An Elementary Functional Analytic Approach Birkhäuser Advanced Texts: Basler Lehrbücher, Birkhäuser Verlag, Basel, 2001. doi: 10.1007/978-3-0348-8255-2.
      W. A. Strauss , On continuity of functions with values in various Banach spaces, Pacific J. Math., 19 (1966) , 543-551.  doi: 10.2140/pjm.1966.19.543.
      R. Temam, Navier-Stokes Equations, Theory and Numerical Analysis, North-Holland, Amsterdam, 1979.
      R. Temam , On the Euler equations of incompressible perfect fluids, J. Functional Analysis, 20 (1975) , 32-43.  doi: 10.1016/0022-1236(75)90052-X.
      W. von Wahl, Equations of Navier-Stokes and Abstract Parabolic Equations Vieweg, Braunschweig/Wiesbaden, 1985. doi: 10.1007/978-3-663-13911-9.
      W. von Wahl, Global solutions to evolution equations of parabolic type, in: Differential Equations in Banach Spaces, Proceedings, 1985 (Eds. A. Favini, E. Obrecht), Springer-Verlag, Berlin, 1223 (1986), 254{266
      F. B. Weissler , The Navier-Stokes initial value problem in $L^p$, Arch. Rational Mech. Anal., 74 (1980) , 219-230.  doi: 10.1007/BF00280539.
      J. Wu , Generalized MHD equations, J. Differential Equations, 195 (2003) , 284-312.  doi: 10.1016/j.jde.2003.07.007.
      H. Wu  and  J. Fan , Weak-strong uniqueness for the generalized Navier-Stokes equations, Appl. Math. Lett., 25 (2012) , 423-428.  doi: 10.1016/j.aml.2011.09.028.
  • 加载中

Article Metrics

HTML views(3290) PDF downloads(793) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint